Loading [MathJax]/extensions/tex2jax.js

Hahn decompositions of finitely additive measures

Abstract

Authors

Ștefan Cobzaș
”Tiberiu Popoviciu” Institute of Numerical Analysis,  Cluj-Napoca, Romanian

Keywords

Paper coordinates

Șt. Cobzaș, Hahn decompositions of finitely additive measures, Arch. Math 27 (1976), 620–621. https://doi.org/10.1007/BF01224728

PDF

??

About this paper

Journal

Archiv der Mathematik

Publisher Name

Springer Link

Print ISSN
Online ISSN

google scholar link

1976

Related Posts